Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i4.10
pages 1-11

To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter

Alexander G. Nakonechnyi
Kiev National Taras Shevchenko University, Kiev
Maxim N. Veres
Kiev National Taras Shevchenko University, Ukraine


The estimation problems of parameters of algebraic equations with a matrix dependent on parameter and complex coefficients with unknown right-hand sides are considered. Under certain restrictions the optimal estimate theorems are proved, the equations are obtained by which minimax estimates and estimation errors are obtained.

Articles with similar content:

A simple model for estimating specific heat and enthalpy versus temperature in the range of phase change. Application to food products
International Heat Transfer Conference 12, Vol.28, 2002, issue
Francisco Alhama, Joaquin Zueco, Carlos F. Gonzalez-Fernandez
To the Construction of Parametric Families of Ellipsoidal Estimates and their Optimization in Problems of the Nonstochastic Identification of Parameters and State of Many-Dimensional Discrete Control Objects
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Victor V. Volosov
Linear Differential Games with Simple Matrices and Integral Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Irina L. Ryzhkova
TsAGI Science Journal, Vol.49, 2018, issue 2
Nikolai Vladimirovich Kulanov
Admissible Approximation of Discrete Argument Functions and its Application to Data Compression
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Nikolay P. Lepekha, I. A. Popiv, Nikolay Fedorovich Kirichenko